# SDR ALGA2016110700001

- Difficulty date: November 1, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N9YTKB
- Make and model: Agusta AW139
- Aircraft serial: 41395
- Aircraft time: 2,098 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Mount
- Part number: 3G5351A00135
- Condition: Cracked
- Location: Tail Rotor Shaft
- Part time: 2,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN AREA OF NR 1 TAIL ROTOR DRIVESHAFT HANGAR BEARING MOUNT ON L/H SIDE OF TAILBOOM.AWAITING FOR REPAIR FROM MANUFACTURER
